Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Curve of Deaths when the Force of Mortality is expressed by Makeham's Formula

Duncan C. Fraser
Journal of the Institute of Actuaries (1886-1994)
Vol. 45, No. 3 (JULY 1911), pp. 476-483
Stable URL: http://www.jstor.org/stable/41136677
Page Count: 8

You can always find the topics here!

Topics: Death, Mortality, Life tables, Approximation, Maximum value, Diminution in value, Zero
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Curve of Deaths when the Force of Mortality is expressed by Makeham's Formula
Preview not available

Page Thumbnails

  • Thumbnail: Page 
476
    476
  • Thumbnail: Page 
477
    477
  • Thumbnail: Page 
478
    478
  • Thumbnail: Page 
479
    479
  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482
  • Thumbnail: Page 
483
    483